# SDR CALA2013121993814

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 92,053 hours, 10,806 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM8401 CHECK FOUND LAVATORY 102 AFT SIDE EMERGENCY EXIT LIGHTS TRIM BROKEN.  SIDE TRIM REPLACED & CHECKED NORMAL.
